# SDR CA150323005

- Difficulty date: March 21, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 5,377 hours
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bearing
- Part number: NAS5625R10
- Condition: Broken
- Location: Cargo Door
- Part time: 5,898 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING THIS AIRCRAFT`S FIRST C1-CHECK, BOTH BEARINGS ON THE FWD AND AFT LATCH MECHANISM IN AFT BAGGAGE DOOR WERE FOUND BROKEN.  THE BEARINGS WERE THE SAME PN: NAS562-5R10 REF IPC 52-31-11, FIG 1, ITEMS 70 AND 290.
